MathSciNet Relay Station
MathSciNet bibliographic data
MR422088 (54 #10080) 05C99
Cameron, Peter J. Minimal edge-colourings of complete graphs. J. London Math. Soc. (2) 11 (1975), no. 3, 337–346.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement